# SDR SWIA200922728

- Difficulty date: September 29, 2009
- Submitted: October 5, 2009
- Operation: Air carrier
- Aircraft: N738SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10195
- Aircraft time: 13,911 hours, 8,811 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Bushing
- Condition: Corroded
- Location: Engine Mount
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ENGINE FWD MOUNT LINK BUSHINGS HAVE CORROSION PITTING.  (ENGINE CHANGE)  REPLACED LEFT ENGINE FWD MOUNT LINK BUSHINGS IAW AMM 71-21-01.
